Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Acid reflux, had loose stools with red staining. Had drunk water mixed with powdered fruit punch the previous night. Any ideas?

Hello, my name is Amanda and I am a 26 year old healthy female, besides a serious issue with hypochondria and acid reflux . This is going to be gross, but last night I had a bottle of water mixed with a powdered fruit punch flavored mix, and I had another bottle first thing this morning. I went to the bathroom earlier this morning and had a normal bowel movement , but a few hours later i went again and noticed my stool is very loose and a bright orange/reddish color. When I flushed, the bottom of the bowl was stained a red color almost like it was red dye and it took a couple of flushes to get rid of it. It doesn t look like blood , but I m very concerned with the color, and I can t get to my doctor for a few days. Any help would be much appreciated!
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi...this is food poisoning... gastroenteritis... take a course of antibiotics and preprobiotics... and take care of what you eat...

Dr. Ashish Verma
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor